Title: The maximum genus, matchings and the cycle space of a graph
Authors: Fu, HL
Skoviera, M
Tsai, MC
應用數學系
Department of Applied Mathematics
Keywords: maximum genus;matching;cycle space
Issue Date: 1998
Abstract: In this paper we determine the maximum genus of a graph by using the matching number of the intersection graph of a basis of its cycle space. Our result is a common generalization of a theorem of Glukhov [5] and a theorem of Nebesky [15].
URI: http://hdl.handle.net/11536/58
ISSN: 0011-4642
Journal: CZECHOSLOVAK MATHEMATICAL JOURNAL
Volume: 48
Issue: 2
Begin Page: 329
End Page: 339
Appears in Collections:Articles


Files in This Item:

  1. 000077466500010.pdf